MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO-VENT SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number ACT5435
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that black particulate matter was observed in the chamber area of thirty-four (34) solution sets with duo-vent spike; this was further described as ¿black specs¿.The was observed prior use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Date returned to mfr: seventeen (17) actual samples were received for evaluation on march 19, 2021.Seventeen (17) additional actual samples were then received april 27, 2021.Thirty-four (34) actual samples were evaluated.Visual inspection with the naked eye revealed black embedded particulate matter on the chambers of a size which was within acceptable limits per product specifications.Additional gvs drip chamber visual inspection was performed and no issues noted.The returned samples meet the specification requirements.The reported condition was not verified, the samples were determined to be conforming product.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO-VENT SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11614156
Report Number1416980-2021-01858
Device Sequence Number3049759
Product Code FPA
UDI-Device Identifier00085412079684
UDI-Public(01)00085412079684
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberACT5435
Device Lot NumberSR20H02096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1